# SDR ASAA2020100933329

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 30,119 hours, 9,749 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED AT GATE.  GROUNDED-YES.  PERFORMED NR 2 FMC BITE, FOUND NO INFLIGHT FAULTS.  FOUND GROUND NR 2 FMC FAULT.  CYCLED POWER/AIRCRAFT PWR - NR 2 FMC.  OPERATIONS CHECKS NORMAL, REF B737-900 FIM 34-61 TASK 801.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
